# SDR DALA13033461501

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 96,962 hours, 19,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST EMERGENCY SLIDE NR 2 LIGHT INTERMITTENT.  MX REPLACED THE BATTERY PACK SYS OPS ARE NORMAL.
